# SDR SWAA2019021329571

- Difficulty date: January 16, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EXIT SIGN ON FORWARD LAV AT ENTRY DOOR DAMAGED.  R&R SIGN IAW AMM.
